dentist-icon
Infection in teeth
Dear sir, I am taking anti-psychotic medicine after that my teeth has erode see picture. I am wondering if the deterioration in my mental health is because of teeth. Before anti-psychotic i had good and strong teeth. Please advise me suitable course of action.
44 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Antipsychotic medications may alter gingival health. Get your teeth cleaned by a dentist. Wash your mouth after every meals. If necessary you can go for bleaching or veneering.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced dentist online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +138
Consult with a dentist
Online now
In your case it is clearly seen as 'Fluorosis' detection. Fluorosis is a condition that results in white or brown speckles on your teeth. It’s caused by overexposure to fluoride in the early years of life, when your permanent teeth are developing. Fluorosis is a cosmetic concern and isn’t harmful to your health.
Next Steps
Teeth whitening. As a Dentist we applies bleaching gel to your teeth for a predetermined amount of time.
Health Tips
be aware of money minded doctors they charge a lot
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.